Potential causes of Hypoglycemia ?
My sugars are dropping spontaneously and I’m not sure what to do. I am not a diabetic, but my room mate is. I get extremely light headed and my whole body shakes. My roommate has tested me, and I have had readings from 2.8-3.4 while feeling like this. I also continuously have no energy and am extremely fatigued. My hunger has increased largely. This has been happening ever since I had a cold virus in September. I eat balanced regular meals like I always have, diet wise nothing has changed to cause this, if anything I’m eating more. I had a glucose tolerance test and the results were normal. Any ideas of what could cause this, and what I can do about it?
- Andy CLv 74 weeks ago
I know EXACTLY what is wrong with you, but you have already dismissed the correct answer.
Hey, if you want to continue your metabolic syndrome and fructose addiction, go ahead.
Don't say you weren't warned...twice.Source(s): "Fat Chance..." by Dr. Robert Lustig M.D, M.S.A
- k wLv 74 weeks ago
from eating all the wrong foods......sorry broSource(s): maybe reading this, will add perspective ; https://www.quantumbalancing.com/news/sugar_blues....
- Lab GuyLv 64 weeks ago
"I had a glucose tolerance test and the results were normal".
A person must be fasting and the first glucose test is a fasting glucose and it was normal. I presume likewise the two and three hour values were normal. You don't state when you had the tolerance test but I presume it was recent.
You do not have laboratory confirmed hypoglycemia. Glucose monitors are no substitute for laboratory testing.
The body maintained glucose levels during fasting periods adequately to prevent hypoglycemia and if one is hypoglycemic then an insulinoma must be ruled out depending on the extent of the value. A high insulin level plus a low glucose are findings suggestive of that.
Reactive hypoglycemia is seen after eating a meal and so you make no mention of timing of your symptoms in relation to a meal.
- formerly_bobLv 74 weeks ago
There is nothing you can do unless the dip occurs a few hours after meals, in which case you woudl follow instructions for managing reactive hypoglycemia. Blood glucose is controlled by your endocrine system. You cannot change the way your body works. You have some type of medical problem, potentially a serious one. It is one of the following: medication side effect, hepatitis, adrenal or pituitary gland disorder, kidney problem, or pancreatic tumor. Do not ignore this. You need to see a doctor.